MAUDE Adverse Event Report: CORPORATION STERIS CANADA N/A; MANIFOLD RACK

CORPORATION STERIS CANADA N/A; MANIFOLD RACK
Model Number FD74900
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found the washer and the three level manifold rack to be operating according to specifications.No issues were noted with the function and operation.As a precaution, the technician filed the edges on the bottom of the shelves of the rack.The unit was tested, confirmed to be operating according to specification, and returned to service.While onsite, the technician discussed the proper use and operation of the three level manifold rack, specifically the precautions regarding the edges of the rack.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that an employee injured their hand while unloading a three level manifold rack from their amsco 7052hp washer.The employee self-treated using mattison glue, steri-strips and tegaderm and returned to work.

Brand Name
N/A
Common Device Name
MANIFOLD RACK
Manufacturer (Section D)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
CORPORATION STERIS CANADA
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19995861
Report Number9680353-2024-00028
Device Sequence Number8460625
Product Code MEC
UDI-Device Identifier00724995151157
UDI-Public(01)00724995151157
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFD74900
Device Catalogue NumberFD74900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2024
Initial Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown